# SDR QXEA200602418

- Difficulty date: September 4, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 12,405 hours, 12,488 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EUG FLIGHT NR 2333: DURING PREFLIGHT, CHECK FIRE DECT WARNING LIGHT AND MASTER WARNING ILLUMINATED AND APU AUTO SHUTDOWN OCCURRED. NO INDICATION OF FIRE NOTED. FAULT LIGHT ILLUMINATED ON APU FPP. APU FUEL VALVE CLOSED, LIGHT (WHITE) ILLUMINATED. MAINTENANCE INSPECTED AND FOUND CIRCUIT BREAKER RIGHT DC ESS 'FIRE DETECT APU IND' OPEN. RESET CIRCUIT BREAKER. C/W AMM TASK 26-13-00-710-801. NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
